| Lot Number |
5244054 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she experienced broken lines as the tubing snaps off at the site.Reportedly, the tubing started to separate at the tubing connector.The site location was her abdomen and the pump was clipped on the pants.The infusion had been in use for within a day and they were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
Event or Problem Description
On 28-nov-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 tubing) showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number: (b)(4).Event occurred in the united states.The patient reported that she experienced broken lines as the tubing snaps off at the site.Reportedly, the tubing started to separate at the tubing connector.The site location was her abdomen and the pump was clipped on the pants.The infusion had been in use for within a day and they were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.